# SDR DALA2021071503999

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 5,678 hours, 2,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAULT EPSU MID L. FOUND WIRES FOR EMERGENCY LIGHTS AT SEAT 17ABC PULLED OUT, SECURED WIRES AND REPLACED ESPU AT 12AABC CEILING AREA (15WL), CKS GOOD PER AMM 33-51-38. (LP# 7756758)
